Proof of the Labastida-Marino-Ooguri-Vafa conjecture

Kefeng Liu Pan Peng

Quantum Algebra mathscidoc:1912.43054

Journal of Differential Geometry, 85, (3), 479-525, 2010
Based on large N Chern-Simons/topological string duality, in a series of papers, Labastida, Mario, Ooguri, and Vafa conjectured certain remarkable new algebraic structure of link invariants and the existence of infinite series of new integer invariants. In this paper, we provide a proof of this conjecture. Moreover, we also show these new integer invariants vanish at large genera.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:12:57 uploaded by Kefeng_Liu ] [ 565 downloads ] [ 0 comments ]
  title={Proof of the Labastida-Marino-Ooguri-Vafa conjecture},
  author={Kefeng Liu, and Pan Peng},
  booktitle={Journal of Differential Geometry},
Kefeng Liu, and Pan Peng. Proof of the Labastida-Marino-Ooguri-Vafa conjecture. 2010. Vol. 85. In Journal of Differential Geometry. pp.479-525.
Please log in for comment!
Contact us: | Copyright Reserved